# SDR SIMA20250919001

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N308LD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000874
- Aircraft time: 11,539 hours, 8,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP LIGHT INOP AT ROWS 1 AND 2DF. R & R PHOTOLUMINESCENT STRIP LIGHT AT ROWS 1 AND 2DF IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
